MAUDE Adverse Event Report: SIENTRA, INC. SIENTRA OPUS SILICONE GEL BREAST IMPLANT

SIENTRA, INC. SIENTRA OPUS SILICONE GEL BREAST IMPLANT
Model Number 20610-XXXLP
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ide study device, complete udi, expiration and manufacturing dates unavailable.
 
Event or Problem Description
Clinical study participant diagnosed with possible bilateral rupture via mri.Left side device.

Brand Name
SIENTRA OPUS SILICONE GEL BREAST IMPLANT
Common Device Name
SILICONE GEL BREAST IMPLANT
Manufacturer (Section D)
SIENTRA, INC.
420 s fairview ave.
suite 200
santa barbara, ca
MDR Report Key9892046
Report Number1651189-2020-00226
Device Sequence Number14144530
Product Code FTR
UDI-Device Identifier00812790021147
UDI-Public00812790021147
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P070004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number20610-XXXLP
Device Catalogue Number20610-220LP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2020
Initial Report FDA Received Date03/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR